UPM Institutional Repository

Four-dimensional brusselator model with periodical solution


Akhmedov, Odiljon S. and Azamov, Abdulla A. and Ibragimov, Gafurjan I. (2020) Four-dimensional brusselator model with periodical solution. Ural Mathematical Journal, 6 (1). pp. 3-15. ISSN 2414-3952


In the paper, a four-dimensional model of cyclic reactions of the type Prigogine's Brusselator is considered. It is shown that the corresponding dynamical system does not have a closed trajectory in the positive orthant that will make it inadequate with the main property of chemical reactions of Brusselator type. Therefore, a new modified Brusselator model is proposed in the form of a four-dimensional dynamic system. Also, the existence of a closed trajectory is proved by the DN-tracking method for a certain value of the parameter which expresses the rate of addition one of the reagents to the reaction from an external source.

Download File

[img] Text (Abstract)

Download (28kB)
Official URL or Download Paper: https://umjuran.ru/index.php/umj/article/view/220

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.15826/umj.2020.1.001
Publisher: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Keywords: Chemical reaction; Closed trajectory; DN-tracking method; Discrete trajectory; Numerical trajectory
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 21 Sep 2021 23:13
Last Modified: 21 Sep 2021 23:13
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.15826/umj.2020.1.001
URI: http://psasir.upm.edu.my/id/eprint/89062
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item